# SDR WX0A2024081432152

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N191NV
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 19,891 hours, 7,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 144910
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND EPSU AT 10WL NOT WORKING. / REMOVED AND REPLACED EPSU AT 10WL IN REF TO AMM 33-51-38-000-001-A. OPS CHECK GOOD AT THIS TIME."
